# SDR SWAA2017120718295

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 60,418 hours, 35,277 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 7169
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, TRAILING EDGE FLAP ASSEMBLY RIGHT INDICATES "UP", LEFT INDICATES LESS THAN "1" (APPROX 1/2).  R&R NR 3 FLAP SKEW DETECTION SENSOR IAW MM.
